Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have amenorrhea. Done HCG beta. On duphaston. Help?

i am dr.eiman.bashir
from sudan
i want to ask you about a gyn problem
i am 30 yrs , i just married for 5 month +
i have amenorrhea for 3 + month
i did beta HCG before 20 days & it was -ve
my LH - TFT- RFT- CBC- were normal
my doctor (obst) prescribe duphaston 10mg bd
i complete it before 9 days & still my cycle is abscent
please help me
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic

there are a few details without which it would really be difficult to comment. You talked of haven done B-HCG test before 20 days but you did not mention if it was 20 days after your last menses or after you did missed your period for the first time etc. Also, you did not mention when the other test where done.

However, i think you should reconsider doing another pregnancy test with a home pregnancy testing strip. If it turns out positive, then you are pregnant and if it turns out negative, you will need to see your gynecologist for evaluation for other possible causes of secondary amenorrhea such as polycystic ovarian syndrome etc.

Best regards
Dr Achuo

Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor